# SDR UIEA2019091805528

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,701 hours, 10,672 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP DUE TO APU BATTERY. TRANSFERRED TO MDDR #117866 IAW AMM 49-11-01A, CAT 'C', DUE 27SEP19. MCC NOTIFIED. LP 1216012 - M4: REMOVED AND REPLACED RELAY K791 IAW SWPM 20-81-12. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS DMI #117866. PLACARDS REMOVED AND MCC NOTIFIED.
